The topology of Stein CR manifolds and the Lefschetz theorem
Annales de l'Institut Fourier, Volume 43 (1993) no. 2, pp. 459-468.

Necessary topological conditions are given for the closed CR embedding of a CR manifold into a Stein manifold or into a complex projective space.

On donne des conditions topologiques nécessaires pour l’immersion d’une variété CR dans un espace de Stein ou dans un espace projectif complexe

@article{AIF_1993__43_2_459_0,
     author = {Hill, C. Denson and Nacinovich, Mauro},
     title = {The topology of {Stein} {CR} manifolds and the {Lefschetz} theorem},
     journal = {Annales de l'Institut Fourier},
     pages = {459--468},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {2},
     year = {1993},
     doi = {10.5802/aif.1340},
     zbl = {0782.32015},
     mrnumber = {94d:32012},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1340/}
}
TY  - JOUR
TI  - The topology of Stein CR manifolds and the Lefschetz theorem
JO  - Annales de l'Institut Fourier
PY  - 1993
DA  - 1993///
SP  - 459
EP  - 468
VL  - 43
IS  - 2
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1340/
UR  - https://zbmath.org/?q=an%3A0782.32015
UR  - https://www.ams.org/mathscinet-getitem?mr=94d:32012
UR  - https://doi.org/10.5802/aif.1340
DO  - 10.5802/aif.1340
LA  - en
ID  - AIF_1993__43_2_459_0
ER  - 
%0 Journal Article
%T The topology of Stein CR manifolds and the Lefschetz theorem
%J Annales de l'Institut Fourier
%D 1993
%P 459-468
%V 43
%N 2
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.1340
%R 10.5802/aif.1340
%G en
%F AIF_1993__43_2_459_0
Hill, C. Denson; Nacinovich, Mauro. The topology of Stein CR manifolds and the Lefschetz theorem. Annales de l'Institut Fourier, Volume 43 (1993) no. 2, pp. 459-468. doi : 10.5802/aif.1340. https://aif.centre-mersenne.org/articles/10.5802/aif.1340/

[1] A. Andreotti and T. Frankel, The Lefschetz theorem on hyperplane sections, Ann. Math., 69 (1959), 713-717. | MR | Zbl

[2] C.D. Hill and M. Nacinovich, A necessary condition for global Stein immersion of compact CR manifolds, to appear in Riv. Mat. Parma. | Zbl

[3] L. Hörmander, An Introduction to Complex Analysis in Several Complex Variables, Van Nostrand, Princeton, 1966. | Zbl

[4] J. Milnor, Morse Theory, Ann. Math. Studies, Princeton, 51 (1963). | Zbl

Cited by Sources: